# SDR UIEA2022090100937

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,183 hours, 22,763 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 113T220137G
- Part serial: TLS20749
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING INBD MAIN FLAP LOWER SURFACE HAS AREAS OF BULGING SKIN LOWER CHORD, APROXÂ€™ 52Â€? FROM THE INBD END THRU THE INBD SIDE OF THE OUTBD FLAP TRACK.( REMOVED THE CORROSION FROM THE AFT LOWER CHORD OF THE LH INBOARD FLAP IAW B767 SRM 51-10-02. ORIGINAL MATERIAL THICKNESS IS 0.150" AND THE REMAINING MATERIAL THICKNESS IS 0.065" AND IS OUT OF LIMITS IAW B767 SRM 57-53-02-1A-1. REMOVED AND REPLACED LH WING I/B MAIN FLAP IAW B767 AMM 27-51-03. (CORROSION LEVEL 2) )
